# SDR GLBA200906031

- Difficulty date: June 3, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 26,649 hours, 32,544 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 1143800595
- Part serial: 0456B
- Condition: Deteriorated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 400 FT, TURNED BLEEDS ON AN LT ENVIRO FAIL ANNUN ILLUMINATED, TRIED TO RESET SEVERAL TIMES IAW THE CHECKLIST,  DID NOT RESET, RETURNED TO DEPARTURE AND TRANSFERED THE ISSUE TO DML NR 35433 PER MEL 21-14 CAT C ALL O PROCEDURES COMPLIED WITH. MX REMOVED AND REPLACED THE LT PRSOV PN 114-380059-5 SN ON 0154B OFF 0456B  IAW BMM 21-11-03 OPS CHECKS WERE GOOD.  MX CLEARED THE DML AND THE PLACARD WAS REMOVED.
